PuSH - Publication Server of Helmholtz Zentrum München

Ehler, M.* ; Filbir, F.

ξ-coverings of Hölder-Zygmund type spaces on data-defined manifolds.

Abstract Appl. Anal. 2014:402918 (2014)
Publ. Version/Full Text DOI
Free by publisher
Creative Commons Lizenzvertrag
Open Access Green as soon as Postprint is submitted to ZB.
We first determine the asymptotes of the epsilon-covering numbers of Holder-Zygmund type spaces on data-defined manifolds. Secondly, a fully discrete and finite algorithmic scheme is developed providing explicit epsilon-coverings whose cardinality is asymptotically near the epsilon-covering number. Given an arbitrary Holder-Zygmund type function, the nearby center of a ball in the epsilon-covering can also be computed in a discrete finite fashion.
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
Keywords Regularization; Frames
ISSN (print) / ISBN 1085-3375
e-ISSN 1687-0409
Quellenangaben Volume: 2014, Issue: , Pages: , Article Number: 402918 Supplement: ,
Publisher Hindawi
Publishing Place New York
Reviewing status Peer reviewed